# SDR GTIA2018071202742

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 18,152 hours, 8,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

POSSIBLE FUME EVENT IN CABIN AREA. PERFORMED TROUBLESHOOTING IAW TSM 05-50-00-810-831 COULD NOT DUPLICATE FAULT. ACFT OK FOR CONTINUED SERVICES.
